# SDR ASAA2020110333519

- Difficulty date: November 3, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,149 hours, 14,038 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Part serial: SAIC1110
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB.  LOWER SKIN INBOARD OF STA 184.70, MARKED .740"L, 9.5" FWD OF REAR SPAR.  GROUNDED-YES.  REPAIRED RT HORIZONTAL STAB LOWER SKIN INBOARD OF STAB STA 184.70 AND 9.5" FWD OF REAR SPAR, PER B737-800 SRM 55-10-01-2R-11 CAT B REPAIR WITH INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES.
